Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 902739, 7 pages
http://dx.doi.org/10.1155/2014/902739
Research Article

The Model of Distributor Chain Financing Based on Buy Back Guarantee Contract

1Faculty of Applied Mathematics, Guangdong University of Technology, Guangzhou 510520, China
2School of Business Administration, South China University of Technology, Guangzhou 510641, China

Received 13 December 2013; Accepted 11 August 2014; Published 20 August 2014

Academic Editor: X. Zhang

Copyright © 2014 Jian-xin Chen and Jia-yin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-xin Chen and Jia-yin Chen, “The Model of Distributor Chain Financing Based on Buy Back Guarantee Contract,” Journal of Applied Mathematics, vol. 2014, Article ID 902739, 7 pages, 2014. https://doi.org/10.1155/2014/902739.